# SDR 29GA2018052500002

- Difficulty date: May 24, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N348AG
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 36,784 hours, 40,797 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Left
- Part time: 37,092 hours, 43,842 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AT 300 FEET, THE LEFT ENGINE HAD A COMPRESSOR STALL.  RAN QRC QRH, CHECKED DELTA T AND SAW LITTLE CHANGE FROM EARLIER, RETURNED TO DEPARTURE,  EMERGENCY DECLARED.    R & R THE LT ENGINE IAW T/C 71-00-01. RUNS GOOD. LEAK CHECKED GOOD.
